# SDR C2XA11CL208

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450947
- Aircraft time: 15,687 hours, 8,567 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23074862
- Part serial: CAE312278
- Condition: Faulty
- Location: Nr 1
- Part time: 21,610 hours, 11,649 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

IAD FLT 5861 THE CREW REPORTED SMOKE IN THE COCKPIT AND CABIN AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO IAD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE.  OPERATIONAL CHECKS WERE GOOD.
